# SDR ASAA2017011619407

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 12,094 hours, 3,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER TAKEOFF.  EXTINGUISHED WITH RESET.  ACFT GROUNDED. ACCOMPLISHED RIGHT PACK TEMP CONTROLLER BITE PROCEDURES IAW AMM 21-51-00 AND VERIFIED THERE WAS ONLY RAM AIR ACTUATOR FAULT, THERE WAS NO DUAL CHANNEL FAULT OR ANY OTHER FAULT. BOTH PACKS TEST OPS CHECK GOOD,
